# SDR DALA2023120409928

- Difficulty date: December 4, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N337DN
- Make and model: Airbus A321-213
- Aircraft serial: 8080
- Aircraft time: 17,404 hours, 7,804 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3037 REJECTED TAKEOFF DUE TO "COND TRIM AIR SYSTEM FAULT" UPON INITIAL APPLICATION OF TAKEOFF POWER. CORRECTIVE ACTION: MOVED TO MEL. CONTINUE IN SERVICE. (5560916)
